MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 58 OR 70; DURALOC IMPLANT : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS INC US DUR DYNAMIC LOCK RING 58 OR 70; DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Model Number 1249-58-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient presented with an unstable hip.Surgeon removed liner and head and replaced with a constrained liner and new ring and head.This was revised last year (b)(6) 2020.Doi: (b)(6) 2020 - dor: (b)(6) 2021 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DUR DYNAMIC LOCK RING 58 OR 70
Common Device Name
DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11797576
Report Number1818910-2021-09898
Device Sequence Number19823970
Product Code LPH
UDI-Device Identifier10603295019794
UDI-Public10603295019794
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K951674
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1249-58-000
Device Catalogue Number124958000
Device Lot Number518686
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUR DYNAMIC LOCK RING 58 OR 70; DUR MAR +4 10D LNR 36X58; S-ROM M HEAD 36MM+12 NON SKIRT; DUR DYNAMIC LOCK RING 58 OR 70; DUR MAR +4 10D LNR 36X58; S-ROM M HEAD 36MM+12 NON SKIRT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight94